# SDR CA190913004

- Difficulty date: August 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Amd FALCON10
- Aircraft time: 10,759 hours
- Engine: Garrtt TFE73121C
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: 95427322
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TROUBLESHOOTING A LEAKING LH MLG ANTI-SKID VALVE THE BODY WAS FOUND CRACKED.. UNIT WAS REPLACED WITH A SERVICEABLE UNIT. (TC# 20190913004)
